Original article

Mathematische Zeitschrift

, Volume 241, Issue 2, pp 425-444

On Dwork's accessory parameter problem

  • Frits BeukersAffiliated withDepartment of Mathematics, Utrecht University, P.O.Box 80.010, 3508 TA Utrecht, The Netherlands, (e-mail: beukers@math.uu.nl)

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We study the question which ordinary second order linear differential equation allows power series solutions whose p-adic radius of convergence is at least one, a question raised by B.Dwork. In particular we shall consider the case of Fuchsian equations with four singularities and local exponent differences 0.